# SDR MASA2015051012152

- Difficulty date: June 10, 2015
- Submitted: June 10, 2015
- Operation: Air carrier
- Aircraft: N946LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15104
- Aircraft time: 13,266 hours, 13,058 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BOTH SIDES OF EMERGENCY EXIT SEATS BLOCK EXITS.   ADJUSTED SEATS 12AC- 12DF.
